IEEE - Institute of Electrical and Electronics Engineers, Inc. - Dipole radiation over an inhomogeneous thin sheet

Author(s): R.G. Geyer ; J.R. Wait
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2000
Volume: 48
Page Count: 6
Page(s): 1,685 - 1,690
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.899685
Regular:

A general Sommerfeld integral formulation is given for the electromagnetic (EM) fields of an oscillating vertical magnetic or electric dipole over an electrically inhomogeneous thin sheet. The... View More

Advertisement